# SDR FDEA202306101175

- Difficulty date: June 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300*
- Aircraft serial: 581
- Aircraft time: 55,203 hours, 29,411 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: A92420400202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SHIELD SUPPORT PLATE OF FWD BULKHEAD WAS FOUND CORROSION JUST ABOVE THE   RADAR MOUNT UPPER RH SIDE FABRICATED AND INSTALLED NEW PART I.A.W FEDEX EA NO:T6-5340-T0375002 P1, SEQ NO:962,   TITLE:FUSELAGE-ATTACH FITTINGS-FWD PRESSURE BULKHEAD-RADAR ANTENNA UPPER   SUPPORT ANGLE-ALTERNATE MATERIAL
